# SDR SWIA202157242

- Difficulty date: February 15, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS661 LH SIDE SEAT RAIL HAS 1 BAD RIVNUT   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED 1 EA, BLIND NUT, PN B0203034PB1032DU3, LH SIDE SEAT RAIL FS661, REFERENCE CRJ700 SRM 51-42-34-001-001-A01.
